# SDR SWAA2014072830426

- Difficulty date: July 22, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 36,275 hours, 21,122 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT STATION 138.70, 18 INCHES FWD OF AFT SPAR.  REPAIRED RIB IAW EA.
